| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-health care professional reported that after surgery, the patient experienced poor/blurry vision.Clinical reason mentioned as argos shows no astigmatism, but pentacam shows patient does.The iol was explanted and exchanged for an unknown atiol following the secondary implant procedure.
Additional Manufacturer Narrative
Additional information has been provided in h.3., h.6., and h.11.The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.Based on the information provided, the event does not appear to be related to the iol.A toric lens was implanted because the pentacam showed patient had astigmatism; however, company biometer showed no astigmatism.Patient had blurred vision after implant with the toric intraocular lens (iol).The replacement lens has not been provided.Each lens is subjected to a 100 percent assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Due diligence has been performed in an attempt to obtain further information on this event.The facility has not responded to requests for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.